Godlike Productions - Conspiracy Forum
Users Online Now: 1,406 (Who's On?)Visitors Today: 447,645
Pageviews Today: 670,087Threads Today: 290Posts Today: 4,651
10:53 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPLY TO THREAD
Subject Bad Psychiatrist Experience
User Name
 
 
Font color:  Font:








In accordance with industry accepted best practices we ask that users limit their copy / paste of copyrighted material to the relevant portions of the article you wish to discuss and no more than 50% of the source material, provide a link back to the original article and provide your original comments / criticism in your post with the article.
Original Message I’m sorry I need to vent I feel like an experiment.

Ive been on low dose .5 mg Xanax for about 5 years, only as needed. Has been extremely effective against extreme paranoia, panic, and even sleep a little. Never have I increased dose or taken more than prescribed. I’m responsible with it and have been greatful. But when I requested it to a new doctor that I’d like to continue, I was immediately treated like a drug addict....

What is her solution? TWO antipsychotic type meds and a sleeping pill. Or my current recent anti psychotic that gives me nausea, the shits, and makes it extremely hard for me to wake up...... her suggestion was doubling the dose. And for either one of those options additionally an SSRI to my current antidepressant despite 3 unsuccessful attempts with them before. The real kicker. She thought it was more important for me to sleep, half the day she said if I wanted,......instead of being functional, active, and working. I started crying pretty heavily because I don’t want to be a zombie. I want to get up and do things. Her suggestion, more of sarcastic bad joke,was that maybe I should spend a couple days in the hospital. Which made me cry harder and she acted so angry at me

I ended up staying on the low dose anti psych only, at current dose and nothing else added. It’s not good for me though. Why is the answer for them excessive medication and sedation.
Pictures (click to insert)
5ahidingiamwithranttomatowtf
bsflagIdol1hfbumpyodayeahsure
banana2burnitafros226rockonredface
pigchefabductwhateverpeacecool2tounge
 | Next Page >>